Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 42, NWS Austin/San Antonio, TX

April 17, 2009Frio County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2009, 11:48 AM CDT for Frio County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2009, 11:48 AM CDT (16:48 UTC)
Expired
Apr 17, 2009, 12:15 PM CDT
In force
27 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Frio County, TX

The radar

The Austin/San Antonio radar (KEWX), 124 km from the middle of the area, began a volume at 16:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 7:48 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 4.8 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-407 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 171648
SVREWX
TXC163-171715-
/O.NEW.KEWX.SV.W.0042.090417T1648Z-090417T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT FRI APR 17 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRIO COUNTY...

* UNTIL 1215 PM CDT.

* AT 1145 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR PEARSALL...AND MOVING NORTHEAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE GOLDFINCH...MOORE...SCHATTEL
  AND BIG FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2909 9900 2909 9881 2886 9881 2876 9907
      2889 9922
TIME...MOT...LOC 1648Z 226DEG 25KT 2890 9906

$$
1 follow-up statement
000 
WWUS54 KEWX 171709
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 PM CDT FRI APR 17 2009

TXC163-171715-
/O.CON.KEWX.SV.W.0042.000000T0000Z-090417T1715Z/
FRIO TX-
1209 PM CDT FRI APR 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN FRIO COUNTY...

AT 1207 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF THREE OAKS...OR 7 MILES EAST OF PEARSALL...
MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE GOLDFINCH...SCHATTEL AND
BIG FOOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FRIDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2904 9900 2909 9881 2886 9882 2878 9904
      2882 9909 2889 9911 2899 9911
TIME...MOT...LOC 1709Z 226DEG 25KT 2890 9896

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 11:24 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 17, 11:24 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 AM CDT FRI APR 17 2009

.UPDATE...
VERY ACTIVE MORNING ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LOW
ACROSS NORTHERN NEW MEXICO HAS SPAWNED A LINE OF CONVECTION ACROSS
THE HEART OF THE STATE THIS MORNING. A DRYLINE WILL PUSH INTO THE
REGION FROM THE WEST THROUGHOUT THE AFTERNOON BEFORE RETREATING
WESTWARD OVERNIGHT. THUS...HAVE DECREASED RAIN CHANCES OUT WEST IN
ANTICIPATION OF RAPID DRYING. WHILE SCATTERED SHOWERS WILL
CONTINUE TO DEVELOP AHEAD OF THE DRYLINE...THE RISK FOR SEVERE
STORMS APPEARS TO HAVE SHIFTED PREDOMINANTLY SOUTHEAST OF THE I-35
CORRIDOR. THUS...HAVE CLEARED THE WESTERN PORTION OF SVR WATCH
159. HAVE ALSO TWEAKED POP/WX/QPF GRIDS TO REFLECT CURRENT AND
ANTICPATED TRENDS. NEW ZONES OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 752 AM CDT FRI APR 17 2009/

UPDATE...
HAVE ADDED SEVERE THUNDERSTORM WATCH #159 FOR ALL OF SOUTH CENTRAL
TEXAS, EXCEPT EDWARDS AND VAL VERDE COUNTIES. REMAINDER OF
FORECAST IS ON TRACK.

PREV DISCUSSION... /ISSUED 659 AM CDT FRI APR 17 2009/

AVIATION...
SLOW MOVING COMPLEX REMAINS HEALTHY WITH A NEAR SEVERE STORM OVER
DRT. THE LINE OF STORMS SHOULD REACH THE AUS/SAT AREAS BY 15Z WITH
LOCALLY SEVERE STORMS POSSIBLE. AHEAD OF THE LINE, SHOWERS HAVE
BECOME ABUNDANT WHILE THE CIGS AND VSBYS REMAIN MOSTLY IN THE LIFR
CATEGORY. THUS NOT MUCH IMPROVEMENT EXPECTED UNTIL THE LEADING SQUALL
LINE PASSES. SOME BRIEF CLEARING COULD DEVELOP IN THE WAKE OF THE
COMPLEX, WITH MANY AREAS REMAINING UNDER MVFR CIGS. MOST OF THE
MODEL DATA HOLDS ON TO IFR OR WORSE CONDITIONS AFTER 03Z AND A
REPEAT OF SHOWERS/DRIZZLE AND ANOTHER EARLY MORNING TS COMPLEX IS
PROJECTED TO DEVELOP TOWARD THE END OF THE TERMINAL PERIOD.

PREV DISCUSSION... /ISSUED 412 AM CDT FRI APR 17 2009/

DISCUSSION...
MODELS GENERALLY IN AGREEMENT THROUGH THE NEXT SEVERAL DAYS. AN
UPPER LOW WILL MOVE ACROSS NORTHERN NEW MEXICO TODAY, ALONG THE
OKLAHOMA/KANSAS BORDER SATURDAY, THEN INTO MISSOURI ON SUNDAY. A
DRYLINE/PACIFIC COLD FRONT WILL SLOWLY MOVE EAST INTO AND ACROSS
THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY
NIGHT, ALTHOUGH MAY DRIFT SLIGHTLY BACK WEST AT NIGHT. A SERIES OF
MID LEVEL SHORT-WAVES AND UPPER JET STREAKS WILL ROTATE AROUND THE
LOW. WILL MAINTAIN THE HIGH CHANCES OF SHOWERS AND THUNDERSTORMS
TODAY THROUGH SATURDAY DUE UPPER LEVEL DIFFLUENCE AND LOWER LEVEL
CONVERGENCE INTERACTING WITH A MOIST AIRMASS (PWS UP TO 1.9
INCHES. CONVECTIVE PARAMETERS INDICATE THE THREAT OF SEVERE
THUNDERSTORMS WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES CONTINUING TODAY INTO SATURDAY. HAVE ADDED LLANO COUNTY
TO THE CURRENT WATCH AS BOW ECHO CONTINUES TO TRACK EAST. LOCALLY
HEAVY RAINFALL WITH TOTALS OF 2 TO 4 INCHES CAN ALSO BE EXPECTED
WHICH MAY CAUSE URBAN AND SMALL STREAM TYPE FLOODING. WITH THE
UPPER LOW OVER MISSOURI BY SUNDAY, A STRONGER COLD FRONT WILL MOVE
THROUGH THE AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY ENDING RAIN
CHANCES WITH ITS PASSAGE. A DRY NORTHWESTERLY FLOW ENSUES AS THE
LOW OPENS UP ACROSS THE EASTERN STATES AND AN UPPER RIDGE BUILDS
IN THE WESTERN STATES LATE SUNDAY INTO EARLY NEXT WEEK. NIGHTTIME
LOWS WILL BE COOLER DUE TO A DRIER AIRMASS, HOWEVER A DOWNSLOPE
COMPONENT TO THE WIND WILL KEEP HIGHS IN THE UPPER 70S TO LOWER
80S. MIDDLE TO LATE NEXT WEEK, FLOW ALOFT BECOME ZONAL, WITH THE
ECMWF MOVING A WEAK SHORT-WAVE ACROSS THE AREA FRIDAY. SOUTHERLY
FLOW RETURNS MIDDLE OF THE WEEK WITH LOWS SHOWING A WARMING TREND
AS LOWER LEVEL MOISTURE INCREASES. THIS MAY LEAD TO SLIGHT CHANCE
POPS JUST BEYOND THIS FORECAST CYCLE NEXT FRIDAY.

FIRE WEATHER...
WETTING RAINS ARE EXPECTED ACROSS MUCH OF THE HILL COUNTRY AND
SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY. RELATIVE HUMIDITIES
WILL BRIEFLY FALL BELOW 20 PERCENT DURING THE AFTERNOON HOURS
SATURDAY THROUGH WEDNESDAY, HOWEVER WINDS WILL GENERALLY BE AROUND
10 MPH OR LESS AND THE EXPECTED WETTING RAINS WILL TEMPER THE FIRE
WEATHER CONDITIONS BY CAUSING SOME GREENUP.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              75  65  78  58  81 /  90  60  80  30  -
AUSTIN BERGSTROM INTL AIRPORT  77  64  75  54  78 /  90  60  80  30  -
NEW BRAUNFELS MUNI AIRPORT     76  66  78  55  81 /  80  60  70  30  -
BURNET MUNI AIRPORT            72  61  77  54  79 /  90  60  70  20  -
DEL RIO INTL AIRPORT           81  62  86  55  84 /  30  50  20  -   -
GEORGETOWN MUNI AIRPORT        75  63  75  55  79 /  90  60  70  30  -
HONDO MUNI AIRPORT             77  64  80  54  81 /  70  60  50  10  -
SAN MARCOS MUNI AIRPORT        75  66  79  56  80 /  90  60  70  30  -
LA GRANGE - FAYETTE REGIONAL   77  66  77  59  80 /  90  60  70  30  -
SAN ANTONIO INTL AIRPORT       76  66  77  57  82 /  80  60  60  20  -
STINSON MUNI AIRPORT           77  66  78  57  83 /  80  60  60  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

25/05
Hazardous weather outlook, Apr 17, 5:31 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT FRI APR 17 2009

TXZ171>173-183>194-202>209-217>225-228-181045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
531 AM CDT FRI APR 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
FOR SOUTH CENTRAL TEXAS. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO MOVE THROUGH THE AREA...WITH MUCH OF THE ACTIVITY IN
ORGANIZED COMPLEXES TODAY AND TONIGHT. LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES...AND ISOLATED HEAVY RAINFALL TOTALS
OVER 2 INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
SEVERE THUNDERSTORMS...AND LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4
INCHES ARE POSSIBLE SATURDAY. MOST OF THE HEAVY RAIN AND SEVERE
WEATHER IS EXPECTED TO FOCUS EAST OF A KERRVILLE TO PEARSALL LINE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR SATURDAY.

In the hours before

Local storm report, Apr 17, 10:29 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1029 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1016 AM     FLOOD            5 N AUSTIN              30.34N  97.74W
04/17/2009                   TRAVIS             TX   PUBLIC

            LAKEWOOD AT BULL CREEK LOW WATER CROSSING IS CLOSED.

&&

EVENT NUMBER 00491

MCDONALD
Local storm report, Apr 17, 10:39 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1039 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0843 AM     HAIL             1 WNW JOHNSON CITY      30.28N  98.42W
04/17/2009  M0.50 INCH       BLANCO             TX   COCORAHS

            PEA TO HALF INCH SIZE HAIL...ALONG WITH 1.6 INCHES OF
            RAINFALL IN AN HOUR.

&&

EVENT NUMBER 00492

MCDONALD
Local storm report, Apr 17, 10:41 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HAIL             10 N SAN ANTONIO        29.57N  98.49W
04/17/2009  E0.75 INCH       BEXAR              TX   BROADCAST MEDIA

            PENNY SIZE HAIL ON HIGHWAY 281 AND EVANS.

&&

EVENT NUMBER 00493

MCDONALD
Special weather statement, Apr 17, 10:52 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 AM CDT FRI APR 17 2009

TXZ193-208-209-223>225-171645-
BASTROP-CALDWELL-DEWITT-FAYETTE-GONZALES-LAVACA-
1052 AM CDT FRI APR 17 2009

...A STRONG THUNDERSTORM WAS AFFECTING BASTROP...CALDWELL...DEWITT...
FAYETTE...GONZALES AND LAVACA COUNTIES...

AT 1049 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG
THUNDERSTORM 8 MILES NORTHWEST OF CHEAPSIDE...OR 8 MILES SOUTH OF
GONZALES...MOVING NORTHEAST AT 30 MPH.

PEOPLE IN EASTERN CALDWELL...EASTERN GONZALES...NORTHERN DEWITT...
NORTHWESTERN LAVACA...SOUTHERN BASTROP AND SOUTHWESTERN FAYETTE
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...GONZALES AND
WAELDER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

PEA SIZE HAIL...HEAVY RAIN...AND WINDS 30 TO 40 MPH ARE EXPECTED
WITH THIS STORM.
Special weather statement, Apr 17, 10:55 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1055 AM CDT FRI APR 17 2009

TXZ204-219-220-171700-
ATASCOSA-FRIO-MEDINA-
1055 AM CDT FRI APR 17 2009

...A STRONG THUNDERSTORM WAS AFFECTING ATASCOSA...FRIO AND MEDINA
COUNTIES...

AT 1054 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG
THUNDERSTORM NEAR DIVOT...OR 9 MILES SOUTHWEST OF PEARSALL...MOVING
NORTHEAST AT 15 MPH.

PEOPLE IN FRIO...SOUTHERN MEDINA AND WESTERN ATASCOSA COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...DIVOT AND PEARSALL...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

PEA SIZE HAIL...LOCALIZED HEAVY RAIN...AND WINDS 30 TO 40 MPH ARE
EXPECTED WITH THIS STORM.
Local storm report, Apr 17, 11:16 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT FRI APR 17 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             2 SE ENCHANTED ROCK STA 30.49N  98.83W
04/17/2009  M1.00 INCH       GILLESPIE          TX   PUBLIC

            QUARTER SIZE HAIL AT THE TROIS ESTATE NEAR ENCHANTED
            ROCK

&&

EVENT NUMBER 00494

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 10:24 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde51 min
Apr 16, 11:09 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde36 min
Apr 17, 4:52 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde113 min
Apr 17, 7:03 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick57 min
Apr 17, 7:38 AM CDTSevere Thunderstorm WarningEWXGillespie, Llano39 min
Apr 17, 7:40 AM CDTSevere Thunderstorm WarningEWXBurnet, Llano35 min
Apr 17, 8:03 AM CDTRiver Flood WarningEWXVal Verde43 hr
Apr 17, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Kendall, Llano and 1 more50 min
Apr 17, 8:17 AM CDTRiver Flood WarningEWXVal Verde18 hr
Apr 17, 8:59 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Hays, Travis46 min
Apr 17, 9:23 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
Apr 17, 9:47 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Apr 17, 11:18 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca117 min
Apr 17, 1:32 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca, Lee118 min
Apr 17, 2:25 PM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more4 hr
Apr 17, 2:47 PM CDTTornado WarningEWXFayette, Lavaca28 min
Apr 17, 5:10 PM CDTSevere Thunderstorm WarningEWXLee35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.